# SDR ASAA2018032123997

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,991 hours, 9,222 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5670
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 59,919 hours, 19,844 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES DURING RECALL. THE ZONE TEMP LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED. CONFIRMED FAULT,  THE NR 2 PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002,  SHOWS HARD FAIL FLIGHT DECK TCV V143.   REPLACED THE TCV AMM 21-61-21, OPS CHECKED NORMAL. NR 1 PACK/ZONE TEMP CONTROLLER SHOWS NO FAULTS.
